# SDR FDEA202105201317

- Difficulty date: May 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND   WING FIXED LEADING EDGE SKIN , FOUND CRACK INDICATION AT CORNER # 5 , APPROXIMATE   0.2 " IN LENGTH AT XOS 523. LEFT HAND WING FIXED LEADING EDGE SKIN AT CORNER # 5 AT XOS 523 REPAIR CARRIED OUT   AS PER SRM 57-10-00 FIGURE 68 SHEET 2 VOLUME I . REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
